MAUDE Adverse Event Report: ZIMMER BIOMET, INC. 5.0 MM DIAMETER CORTICAL SCREW - RED FIXED ANGLE 3.5 MM HEX HEAD; FIXATION, FASTENER

ZIMMER BIOMET, INC. 5.0 MM DIAMETER CORTICAL SCREW - RED FIXED ANGLE 3.5 MM HEX HEAD; FIXATION, FASTENER
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 47249321211, cmn femoral nail, lot # 2973566.Catalog #: 47248510510, cmn lag screw, lot # 3026107.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the hospital did not return the product when requested.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that there was a revision to explant a broken znn cephalomedullary nail, no known reason as to why it broke.Attempts have been made and there is no further information at this time.
 
Additional Manufacturer Narrative
Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.The device was the nail not the screw.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.

Brand Name
5.0 MM DIAMETER CORTICAL SCREW - RED FIXED ANGLE 3.5 MM HEX HEAD
Common Device Name
FIXATION, FASTENER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11673475
Report Number0001822565-2021-01077
Device Sequence Number3499129
Product Code HSB
UDI-Device Identifier00889024094017
UDI-Public(01)00889024094017(17)300809(10)64850532
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K082770
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number47248403550
Device Lot Number64850532
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/27/2021
Supplement Date Received by Manufacturer07/06/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;